MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TS 7000; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION TS 7000; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1723633
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report stating that operating table trusystem 7000 unlocked on its own during procedure.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
During device inspection by a field service technician a functional and visual test was performed.The test did pass; no defect or malfunction of the device was discovered.Additionally, the log files were checked and an issue identified related to the operating table, a suspect control module.The control module was replaced.The log file was further analyzed by the manufacturer plant and shows no unintended unlocking as alleged.Just during normal unlocking procedure of the table, an error message occurs sporadically.This error message indicates a hardware error in the control module, which does not cause an unintended movement or unlocking.After inspection and replacement of the control module, the table was working es intended.The original allegation of unintended unlocking could not be confirmed.Based on this, no further actions are required.

Brand Name
TS 7000
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key22591356
Report Number3007143268-2025-00059
Device Sequence Number8995738
Product Code GDC
UDI-Device Identifier00887761967519
UDI-Public(01)00887761967519(11)220404
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1723633
Device Catalogue Number1723633
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown